Annals of Mathematical Modeling

Journal TitleAnnals of Mathematical Modeling 
ISSN7215-7822
DOI PrefixPrefix 10.26486 by
Editor in ChiefSharidan Shafie
PublisherResearch and Social Study Institute
Frequency2 issues per year
Citation AnalysisGoogle Scholar || Garuda

Annals of Mathematical Modeling is a peer-reviewed open-access journal which publishes educational research articles in mathematics education. Every submitted manuscript will be reviewed by at least two peer-reviewers using double-blind review method.

This journal is published biannually

For author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed it here, and the manuscript template can be downloaded here

Already have a Username/Password for Annals of Mathematical Modeling go to login


Journal Homepage Image

Announcements

 

Call For Paper

 

Annals of Mathematical Modeling is a peer-reviewed open-access journal. by Research and Social Study Institute (ReSSI). Before submission please make sure that your paper is prepared using the journal paper Template AMM.

Forthcoming publication schedules which are still open for submission is Vol 1 No 1 2019.

FREE OF CHARGE.

 
Posted: 2019-08-22
 
More Announcements...

Vol 1, No 2 (2019)

Table of Contents

Articles

Muhammad Sabaruddin Ahmad Jamali, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
Zuhaila Ismail, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
35-46
10.33292/amm.v1i2.26 Abstract views : 133 | PDF views : 22
Arifah Muzayyanah, ( Indonesia)
Dhoriva Urwatul Wutsqa, (Universitas Negeri Yogyakarta Indonesia)
47-63
10.33292/amm.v1i2.27 Abstract views : 82 | PDF views : 24
Ika Firmaningsih Dian Prima Sari, (Universitas Negeri Yogyakarta Indonesia)
Jailani Jailani, (Universitas Negeri Yogyakarta Indonesia)
64-80
10.33292/amm.v1i2.38 Abstract views : 30 | PDF views : 5
Nor Raihan Mohmad Asimoni, (Department of Computational and Theoretical Sciences, Kulliyyah of Science, International Islamic University Malaysia Malaysia)
Nurul Farahain Mohammad, (Department of Computational and Theoretical Sciences, Kulliyyah of Science, International Islamic University Malaysia Malaysia)
Abdul Rahman Mohd Kasim, (Centre for Mathematical Sciences, College of Computing and Applied Sciences, Universiti Malaysia Pahang Malaysia)
81-88
10.33292/amm.v1i2.32 Abstract views : 50 | PDF views : 19
Anju V Nair, (Centre of Mathematical Sciences, School of Computing and Applied Sciences, Universiti Malaysia Pahang India)
Abdul Rahman Mohd Kasim, (Centre of Mathematical Sciences, School of Computing and Applied Sciences, Universiti Malaysia Pahang Malaysia)
Mohd Zuki Salleh, (Centre of Mathematical Sciences, School of Computing and Applied Sciences, Universiti Malaysia Pahang Malaysia)
89-98
10.33292/amm.v1i2.37 Abstract views : 33 | PDF views : 13